Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

ANADIN EXTRA CAPLETS

Pack Size : 12Pack Size : , 16Pack Size : , 32
SKU: N/A

£1.99£3.89

Anadin Extra Caplets contain aspirin, paracetamol and caffeine which all help to provide fast, effective pain relief from headaches, aches and pain.

Clear
Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Anadin Extra Caplets are for the symptomatic treatment of mild to moderate pain including:

  • headache
  • migraine
  • neuralgia
  • toothache
  • sore throat
  • period pains.

They also provide symptomatic relief of:

  • sprains
  • strains
  • rheumatic pain
  • sciatica
  • lumbago
  • fibrositis
  • muscular aches and pains
  • joint swelling and stiffness
  • symptoms of cold and influenza

Uses for Anadin Extra Caplets

For when you need a strong pain reliever that gets to work fast, triple-action Anadin Extra Caplets contain a powerful combination of pain-relieving ingredients:

  • Aspirin: to target the source of pain
  • Paracetamol: to help block the pain signals from reaching the brain
  • Caffeine: to accelerate pain relief

Uses / Instructions

  • Adults, the elderly, and young persons aged 16 and over should take 2 tablets with a drink of water.
  • Repeat every 4 hours as required.
  • Do not take more than 8 tablets in 24 hours.
  • If symptoms persist for more than 3 days consult your doctor.

Warnings

Before taking Anadin Extra Caplets:

  • Do not take Anadin Extra if you are allergic to asprin, other NSAIDs or any of the other ingredients in Anadin Extra.
  • You have or have ever had a stomach ulcer, perforation or bleeding.
  • Do not take if you suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.
  • Do not take if you are breastfeeding.
  • Ask your doctor or pharmacist before taking Anadin Extra if you are pregnant, asthmatic or if you suffer from kidney, liver or blood disease.
  • Not for children under 16 years of age. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Side Effects

  • In people sensitive to aspirin, reactions such as asthma attacks and skin rashes may occur occasionally.
  • Aspirin may induce gastric irritation, nausea, dyspepsia and stomach bleeding.
  • Consult your doctor or pharmacist if you have any side effects after taking this product.
  • Caffeine may cause nausea, headache and insomnia.
  • Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist.
  • Paracetamol taken in high doses may affect the use of metoclopramide, domperidone and anticoagulants including warfarin.

Ingredients

300mg Aspirin BP, 200mg Paracetamol Ph Eur & 45mg Caffeine Ph Eur.

Shipping Countries: United Kingdom (UK)


Additional information

Pack Size

12, 16, 32

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

SettingsANADIN EXTRA CAPLETS removeCAREWAY ANTIBACTERIAL HAND GEL (X 10 bottles of 100ml) removeBeechams Cold & Flu Hot Lemon & Honey Sachets removeOtrivine Adult Metered Dose Nasal Spray removeClove oil removeDaktarin Oral Gel remove
NameANADIN EXTRA CAPLETS removeCAREWAY ANTIBACTERIAL HAND GEL (X 10 bottles of 100ml) removeBeechams Cold & Flu Hot Lemon & Honey Sachets removeOtrivine Adult Metered Dose Nasal Spray removeClove oil removeDaktarin Oral Gel remove
Image
SKU4010421074897384545
Rating
Price£1.99£3.89 £9.49£2.99£4.49£2.69£7.17
Stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stock
Add to cart

Select options

Add to cart

Read more

Add to cart

Add to cart

Read more

WeightN/AN/A50 kgN/AN/AN/A
DimensionsN/AN/A13 cmN/AN/AN/A
You're viewing: ANADIN EXTRA CAPLETS £1.99£3.89
Select options

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close